Title: Existence and stability of Hadamard p-type fractional functional differential equations

Authors: Haihua Wang

Addresses: Department of Mathematics, Xiangnan University, Chenzhou, Hunan 423000, PR China

Abstract: In this paper, we investigate initial value problems for Hadamard p-type fractional order functional and neutral functional differential equations. Sufficient conditions which guarantee the existence and Hyers-Ulam stability are new and obtained by some classical fixed point theory. Examples are also given to illustrate our theoretical results.

Keywords: existence; Hadamard fractional derivative; Hyers-Ulam stability; p-function.

DOI: 10.1504/IJDSDE.2017.083729

International Journal of Dynamical Systems and Differential Equations, 2017 Vol.7 No.1, pp.66 - 81

Available online: 11 Apr 2017 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article